# SDR CA981001011

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AVIONIC VENT BLOWER FAULT LIGHT CAME ON.  AIRCRAFT LANDED.  CHANGED AVIONIC EQUIPMENT VENT COMPUTER.  SYSTEM OK.
